# SDR SWAA2023090898251

- Difficulty date: September 8, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N8683D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36738
- Aircraft time: 25,479 hours, 12,345 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Detached
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT - SALIDA SIGN ON CEILING AT EMERGENCY EXIT ROW DETACHED<[01] RESECURED CEILING EXIT SIGN LENS PER AMM 33-51-01
